Alert archive / Arkansas / River Flood Warnings in 2008
River Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Mar 3, 2008, 2:19 PM CST for Independence County, Arkansas. It took effect at Mar 5, 2008, 6:00 AM CST. It was in force for 107 min.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2008, 2:19 PM CST (20:19 UTC)
- In effect from
- Mar 5, 2008, 6:00 AM CST
- Expired
- Mar 5, 2008, 7:47 AM CST
- In force
- 107 min
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
County Independence County, AR
The radar
The Little Rock radar (KLZK), 119 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River at Batesville (BAGA4). The gauge peaked at 13.99 ft at Mar 5, 2008, 8:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLZK 032019 FLWLZK FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 219 PM CST MON MAR 03 2008 ...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS... BUFFALO RIVER NEAR ST JOE AFFECTING SEARCY COUNTY... WHITE RIVER AT CALICO ROCK AFFECTING IZARD AND STONE COUNTIES... WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY. SIGNIFICANT RISES IN THE UPPER WHITE RIVER BASIN. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC129-041119- /O.NEW.KLZK.FL.W.0019.080304T1251Z-080306T0854Z/ /SJOA4.1.ER.080304T1251Z.080304T1800Z.080305T0254Z.NO/ 219 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLOOD WARNING FOR THE BUFFALO RIVER NEAR ST JOE. * FROM TUESDAY MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:45 PM MONDAY THE STAGE WAS 8.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 27.0 FEET. * FORECAST...RISING ABOVE FLOOD STAGE TOMORROW MORNING. BUFFALO RIVER AT THE HIGHWAY 65 BRIDGE WILL CONTINUE TO RISE TO CREST NEAR 30.0 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW. * IMPACTS...SOME PARK FACILITIES WILL BE IMPACTED. HIGHEST RIVER LEVEL SINCE APRIL 2004. A CREST AT GILBERT OF JUST UNDER 30 FEET IS ANTICIPATED FOR TOMORROW MORNING. $$ ARC065-137-041119- /O.NEW.KLZK.FL.W.0020.080305T0250Z-080306T2320Z/ /CLRA4.1.ER.080305T0250Z.080305T0600Z.080305T1720Z.NO/ 219 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT CALICO ROCK. * FROM TUESDAY EVENING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:00 PM MONDAY THE STAGE WAS 3.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 20.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY. * IMPACTS...SOME PASTURES ALONG THE RIVER COULD BE FLOODED. HOMEOWNERS ALONG THE UPPER WHITE RIVER SHOULD MONITOR DOCK FACILITIES AND OTHER PROPERTY ALONG THE RIVER. HIGHEST RIVER LEVELS SINCE APRIL 2004. $$ ARC063-041119- /O.NEW.KLZK.FL.W.0021.080305T1030Z-080307T1520Z/ /BAGA4.1.ER.080305T1030Z.080305T1800Z.080306T0920Z.NO/ 219 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT BATESVILLE BRIDGE. * FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 PM MONDAY THE STAGE WAS 6.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 16.0 FEET WEDNESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY. * IMPACTS...PASTURES AND CROPLAND ALONG THE RIVER WILL FLOOD. HIGHEST STAGE SINCE JANUARY 2007. CREST OF 16 FEET AT THE BRIDGE IS EQUAL TO APPROXIMATELY 25 FEET AT THE OLD LOCK ONE STAFF GAGE. $$
4 follow-up statements
000 WGUS84 KLZK 040350 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 950 PM CST MON MAR 03 2008 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... BUFFALO RIVER NEAR ST JOE AFFECTING SEARCY COUNTY WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY SIGNIFICANT RISES IN THE UPPER WHITE RIVER BASIN. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC129-041850- /O.EXT.KLZK.FL.W.0019.080304T0611Z-080306T0340Z/ /SJOA4.1.ER.080304T0611Z.080304T1200Z.080304T2140Z.NO/ 950 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLOOD WARNING FOR THE BUFFALO RIVER NEAR ST JOE. * UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM MONDAY THE STAGE WAS 21.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 27.0 FEET. * FORECAST...RISING ABOVE THE FLOOD STAGE EARLY TUESDAY MORNING. BUFFALO RIVER AT THE HIGHWAY 65 BRIDGE WILL CONTINUE TO RISE TO A CREST NEAR 30.0 FEET EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON. * IMPACTS...SOME PARK FACILITIES WILL BE IMPACTED. HIGHEST RIVER LEVEL SINCE APRIL 2004. A CREST AT GILBERT OF JUST UNDER 30 FEET IS ANTICIPATED FOR TUESDAY MORNING. $$ ARC063-041850- /O.EXT.KLZK.FL.W.0021.080305T0846Z-080307T1500Z/ /BAGA4.1.ER.080305T0846Z.080305T1800Z.080306T0900Z.NO/ 950 PM CST MON MAR 03 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT BATESVILLE BRIDGE. * FROM EARLY WEDNESDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM MONDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND CONTINUE TO RISE TO NEAR 16.0 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT...PASTURES AND CROPLANDS ALONG THE RIVER WILL FLOOD. HIGHEST STAGE SINCE JANUARY 2007. CREST OF 16 FEET AT THE BRIDGE IS EQUAL TO APPROXIMATELY 25 FEET AT THE OLD LOCK ONE STAFF GAGE. $$
000 WGUS84 KLZK 041527 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 927 AM CST TUE MAR 04 2008 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS... WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES... WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES... CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC063-050626- /O.EXT.KLZK.FL.W.0021.080305T1800Z-080307T0000Z/ /BAGA4.1.ER.080305T1800Z.080305T1800Z.080305T1800Z.NO/ 927 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT BATESVILLE BRIDGE. * FROM WEDNESDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM TUESDAY THE STAGE WAS 11.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW AFTERNOON. * IMPACT...AT 15.0 FEET...THERE WILL BE MINOR FLOODING OF AGRICUTURAL LAND ALONG THE RIVER. A 15 FOOT STAGE AT THE BRIDGE IS EQUIVALENT TO 23 FOOT FLOOD STAGE AT OLD LOCK GAGE. $$ ARC145-147-050627- /O.EXT.KLZK.FL.W.0015.080304T2200Z-000000T0000Z/ /AUGA4.1.ER.080304T2200Z.080309T0000Z.000000T0000Z.NO/ 927 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM TUESDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 32.0 FEET BY SATURDAY EVENING. * IMPACT...AT 32.0 FEET...THOUSANDS OF ACRES OF CROPLAND AND FARM ROADS ARE FLOODED IN WHITE AND WOODRUFF COUNTIES. WATER IS FLOODING ACCESS ROADS TO CAMPS ALONG THE RIVER ON THE WHITE COUNTY SIDE OF THE RIVER. $$ ARC001-095-050627- /O.EXT.KLZK.FL.W.0022.080309T1200Z-000000T0000Z/ /CLDA4.1.ER.080309T1200Z.080312T0600Z.000000T0000Z.NO/ 927 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT CLARENDON. * FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM TUESDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 27.0 FEET BY WEDNESDAY MARCH 12TH. * IMPACT...AT 27 FEET...MANY ACRES OF CROPLAND AND TIMBER FLOODED IN THE LOWER CACHE RIVER AND WHITE RIVER FLOODPLAIN IN MONROE AND ARKANSAS COUNTIES. $$ ARC067-147-050626- /O.CON.KLZK.FL.W.0016.000000T0000Z-000000T0000Z/ /PTTA4.1.ER.080304T0025Z.080309T1200Z.000000T0000Z.NO/ 927 AM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE CACHE RIVER NEAR PATTERSON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM TUESDAY THE STAGE WAS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY SUNDAY MORNING. * IMPACT...AT 11.0 FEET...WATER NEAR THE FOUNDATIONS OF HOMES ON SW PINE STREET IN PATTERSON. WATER DEEP OVER WOODRUFF COUNTY ROAD 775. WATER AROUND CAMPS ALONG HWYS 14 AND 18 IN JACKSON COUNTY. MANY ACRES OF CROPLAND...PASTURES...AND TIMBERLAND FLOODED IN CRAIGHEAD...JACKSON...AND WOODRUFF COUNTIES. $$ 300
000 WGUS84 KLZK 050241 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 841 PM CST TUE MAR 04 2008 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES WHITE RIVER AT CLARENDON AFFECTING ARKANSAS AND MONROE COUNTIES CACHE RIVER NEAR PATTERSON AFFECTING JACKSON AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-051741- /O.CON.KLZK.FL.W.0015.000000T0000Z-000000T0000Z/ /AUGA4.1.ER.080304T1908Z.080309T0000Z.000000T0000Z.NO/ 841 PM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM TUESDAY THE STAGE WAS 26.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...CONTINUE TO RISE TO NEAR 32.0 FEET BY SATURDAY EVENING. * IMPACT...AT 32.0 FEET...THOUSANDS OF ACRES OF CROPLAND AND FARM ROADS ARE FLOODED IN WHITE AND WOODRUFF COUNTIES. WATER IS FLOODING ACCESS ROADS TO CAMPS ALONG THE RIVER ON THE WHITE COUNTY SIDE OF THE RIVER. $$ ARC001-095-051740- /O.CON.KLZK.FL.W.0022.080309T1200Z-000000T0000Z/ /CLDA4.1.ER.080309T1200Z.080312T0600Z.000000T0000Z.NO/ 841 PM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT CLARENDON. * FROM SUNDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 25.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 27.0 FEET BY WEDNESDAY MARCH 12TH. * IMPACT...AT 27 FEET...MANY ACRES OF CROPLAND AND TIMBER FLOODED IN THE LOWER CACHE RIVER AND WHITE RIVER FLOODPLAIN IN MONROE AND ARKANSAS COUNTIES. $$ ARC067-147-051740- /O.CON.KLZK.FL.W.0016.000000T0000Z-000000T0000Z/ /PTTA4.1.ER.080304T0025Z.080309T1200Z.000000T0000Z.NO/ 841 PM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE CACHE RIVER NEAR PATTERSON. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.5 FEET BY SUNDAY MORNING. * IMPACT...AT 11.0 FEET...WATER NEAR THE FOUNDATIONS OF HOMES ON SW PINE STREET IN PATTERSON. WATER DEEP OVER WOODRUFF COUNTY ROAD 775. WATER AROUND CAMPS ALONG HWYS 14 AND 18 IN JACKSON COUNTY. MANY ACRES OF CROPLAND...PASTURES...AND TIMBERLAND FLOODED IN CRAIGHEAD...JACKSON...AND WOODRUFF COUNTIES. $$ ARC063-051740- /O.EXT.KLZK.FL.W.0021.080305T1200Z-080306T1800Z/ /BAGA4.1.ER.080305T1200Z.080305T1200Z.080305T1200Z.NO/ 841 PM CST TUE MAR 04 2008 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT BATESVILLE BRIDGE. * FROM WEDNESDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM TUESDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW MORNING. * IMPACT...AT 15.0 FEET...THERE WILL BE MINOR FLOODING OF AGRICUTURAL LAND ALONG THE RIVER. A 15 FOOT STAGE AT THE BRIDGE IS EQUIVALENT TO 23 FOOT FLOOD STAGE AT OLD LOCK GAGE. $$
000 WGUS84 KLZK 051347 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 747 AM CST WED MAR 05 2008 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS... ARKANSAS RIVER AT MORRILTON AFFECTING CONWAY AND PERRY COUNTIES... WHITE RIVER AT BATESVILLE BRIDGE AFFECTING INDEPENDENCE COUNTY. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC029-105-051417- /O.CAN.KLZK.FL.W.0025.000000T0000Z-080306T2159Z/ /MORA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 747 AM CST WED MAR 05 2008 THE FLOOD WARNING IS CANCELLED FOR THE ARKANSAS RIVER AT MORRILTON. * AT 4:00 AM WEDNESDAY THE STAGE WAS 29.6 FEET AND FALLING. * FLOOD STAGE IS 30.0 FEET. * THE RIVER CRESTED BELOW FLOOD STAGE AT 29.9 FEET THIS MORNING. * HIGH FLOW RATES WILL CONTINUE INTO THE WEEKEND. * THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT. $$ ARC063-051417- /O.CAN.KLZK.FL.W.0021.000000T0000Z-080306T1800Z/ /BAGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 747 AM CST WED MAR 05 2008 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT BATESVILLE BRIDGE. * AT 7:30 AM WEDNESDAY THE STAGE WAS 14.0 FEET AND CRESTING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS CRESTING AND SHOULD BEGIN TO FALL LATER TODAY. * THIS WILL BE THE LAST FLOOD STATEMENT FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Mar 3, 2:09 PM CST, 10 minutes earlier.
Area forecast discussion, Mar 3, 2:09 PM CST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 209 PM CST MON MAR 3 2008 .UPDATE... HAVE MADE UPDATES TO CURRENT WINTER WEATHER HEADLINES...EXPANDING THE PREVIOUS WARNING/ADVISORY TO THE SOUTHWEST. DETAILS WILL FOLLOW. 55 && .PREV DISCUSSION... /ISSUED 1149 AM CST MON MAR 3 2008/ AVIATION... A COLD FRONT WILL CONTINUE TO WORK THROUGH ARKANSAS TODAY WITH A LARGE AREA OF RAIN AND SCATTERED THUNDERSTORMS. HEAVY RAIN CAN BE EXPECTED AT TIMES WITH LIFR CONDITIONS. TEMPERATURES ARE FALLING IN THE NORTH WITH COLDER AIR BEHIND THE FRONT. RAIN WILL MIX WITH SLEET AT TIMES THIS AFTERNOON IN THE NORTH BEFORE CHANGING TO SNOW BY EVENING. THE UPPER LOW WILL MOVE THROUGH TEXAS AND THEN THROUGH CENTRAL ARKANSAS TONIGHT. BY 18Z THE UPPER LOW WILL MOVE INTO WESTERN KENTUCKY. SNOW WILL CONTINUE NEAR AND BEHIND THE UPPER LOW...MAINLY IN NORTHERN AND CENTRAL SECTIONS. PREV DISCUSSION... /ISSUED 1055 AM CST MON MAR 3 2008/ UPDATE... MODERATE TO HEAVY RAINFALL CONTINUES TO OCCUR ACROSS NORTHWEST PORTIONS OF THE FORECAST AREA...WITH RAINFALL RATES OF OVER ONE INCH PER HOUR NOTED PER RADAR ESTIMATES...AND CONFIRMED BY GAGES. OBJECTIVELY ANALYZED DERIVED FIELDS INDICATE THAT SURFACE BASED CAPE WILL BE LIMITED TO EXTREME SOUTHEAST PORTIONS OF THE FORECAST AREA THIS AFTERNOON. 55 PREV DISCUSSION... /ISSUED 530 AM CST MON MAR 3 2008/ AVIATION... MVFR TO IFR CONDITIONS WILL CONTINUE AND AT TIMES WILL LOWER TO LIFR TODAY AND POSSIBLY EXTEND INTO TONIGHT. (GUTIERREZ) PREV DISCUSSION... /ISSUED 316 AM CST MON MAR 3 2008/ DISCUSSION... CONCERNS TODAY WITH MAJOR SYSTEM ARE SEVERE STORM POTENTIAL... STRONG WINDS...FLOODING POTENTIAL...THEN WINTER WEATHER TONIGHT INTO TUESDAY. CURRENT TORNADO WATCH UNTIL 4 AM WITH ONLY STRONG TO ISOLATED SEVERE STORMS OVER EASTERN OK TO NW AR. SURFACE PRESSURE GRADIENT CONTINUES TO INCREASE AHEAD OF THE STORM SYSTEM AND WILL NEED LAKE WIND ADVISORY TODAY. SURFACE COLD FRONT OVER EASTERN OK MAKING SLOW PROGRESS EAST...WITH PLENTY OF CONVECTION AHEAD OF IT AS UPPER DYNAMICS PUSH OVER THE AREA. HAVE ONLY SEEN WIND GUSTS AND SMALL HAIL WITH STORMS...WITH OVERALL LINEAR LINE OF STORMS. SOME MINOR BOWING SEEN...BUT SO FAR MAINLY A SPECIAL WEATHER STATEMENT EVENT. STILL EXPECT SOME WARNINGS...BUT MORE LIKELY LATER TODAY. 00Z KLZK SOUNDING HAD A VEERING PATTERN...BUT MORE IMPRESSIVE IS LOW LEVEL WINDS OF 30-50 KNOTS GRADIENT LEVEL THROUGH 6K FT. PRECIP WATER VALUE WAS UP TO NEAR ONE INCH. THE UPPER LOW WAS OVER NM AND PIVOTING TOWARD EAST TEXAS WITH FIRST SURGE OF DYNAMICS. MORE IS EXPECTED TO MOVE ACROSS AR LATER TODAY. DAY ONE SPC OUTLOOK HAS MODERATE RISK OVER SE AR...AND SLIGHT OVER MUCH OF THE STATE. SHORT TERM...TODAY THROUGH THURSDAY NIGHT WILL BE EXPANDING FLOOD WATCH TO COVER THE ENTIRE STATE WITH EXPECTED RAINS. A GOOD 1-3+ INCH WIDE BAND WILL MOVE ACROSS THE STATE. WILL ISSUE LAKE WIND ADVISORY FOR ALL OF AR WITH PRESSURE GRADIENT AND EXPECTED STRONG SOUTH FLOW. WILL UPGRADE WINTER STORM WATCH OVER FAR NORTH AR TO A WINTER STORM WARNING...WITH EXPECTED 3-5 INCHES OF SNOW THROUGH TUESDAY. SOUTH OF THE WARNING...WILL ISSUE A WINTER WEATHER ADVISORY FOR POSSIBLE 1-3 INCHES OF POSSIBLE SNOW...AND POTENTIAL FOR SLEET AND FREEZING RAIN. MODELS ARE NOW TAKING THE SURFACE LOW ON A BIT FARTHER SOUTHEAST TRACK THAN PREVIOUS RUNS...WHILE KEEP THE UPPER LOW ON A SIMILAR TRACK RIGHT ACROSS AR. OVERALL WEATHER SCENARIO HAS NOT CHANGED. TODAY SCATTERED TO NUMEROUS RAIN...SHOWERS AND THUNDERSTORMS... WITH SOME ISOLATED STRONG TO SEVERE STORMS...ESPECIALLY OVER THE SOUTHERN PARTS OF THE STATE THIS AFTERNOON TO EVENING. THE WARM SECTOR WITH THE GREATEST INSTABILITY...LOW LEVEL JET AND UPPER DYNAMICS WILL FOCUS OVER E TX...FAR SOUTHERN AR...TO LA. VEERING PROFILE WILL ALLOW FOR ISOLATED TORNADOES...WITH MAIN THREAT STRONG WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH SOME TRAINING AND SLOW MOVEMENT OF STORMS...AND WITH ISOLATED FLASHING FLOODING IN SPOTS. LAKE WIND ADVISORY LEVELS WILL BE REACHED ALL DAY INTO TUESDAY MORNING. THEN AS THE SURFACE LOW DROPS E-SE... AROUND 00Z TO 06Z...AND THE UPPER LOW MOVES ACROSS AR...COLD AIR WILL FILTER INTO THE NW-N PARTS OF AR. RAIN WILL CHANGE TO A MIXTURE...THEN ALL SNOW LATER TONIGHT AND INTO TUESDAY. LIGHT SNOW COULD CONTINUE IN FAR NORTH AR AS THE DEFORMATION ZONE PULLS TO THE NE THROUGH THE DAY TUESDAY. THE REST OF THE STATE WILL BE MAINLY DRY...WITH GOOD WRAP AROUND STRATUS FILLING IN...BEFORE THINNING LATE DAY. THEN A WARM UP ON WEDNESDAY. A REINFORCING SHOT OF COLD AIR...SOME CLOUDS...AND A SMALL CHANCE FOR ANY PRECIP THURSDAY WITH A BOUNDARY SAGGING SOUTH ACROSS AR. HIGH PRESSURE SETTLES IN FOR FRIDAY. LONG TERM...FRIDAY THROUGH SUNDAY OVERALL A TRANQUIL PERIOD WILL PREVAIL. MOISTURE WILL BE LIMITED AND HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES WILL PREVAIL. A FEW WEAK SHORT WAVES DO MOVE THROUGH THE MEAN FLOW...WITH SOME LIGHT PRECIP POSSIBLE...BUT AT THIS TIME NOT SIGNIFICANT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 28 39 30 / 100 90 30 10 CAMDEN AR 69 35 48 32 / 100 70 20 10 HARRISON AR 52 23 37 28 / 100 90 40 10 HOT SPRINGS AR 63 32 47 31 / 100 70 20 10 LITTLE ROCK AR 67 34 46 31 / 100 80 20 10 MONTICELLO AR 74 37 45 33 / 100 80 20 10 MOUNT IDA AR 60 28 46 30 / 100 70 20 10 MOUNTAIN HOME AR 54 25 37 28 / 100 90 40 10 NEWPORT AR 62 29 39 32 / 100 80 30 10 PINE BLUFF AR 68 37 45 33 / 100 80 20 10 RUSSELLVILLE AR 61 30 43 29 / 100 80 20 10 SEARCY AR 67 33 42 31 / 100 80 20 10 STUTTGART AR 69 35 42 33 / 100 80 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 9 PM CST THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR CLEBURNE-CONWAY-INDEPENDENCE-JACKSON-MONTGOMERY- PERRY-POLK-VAN BUREN. LAKE WIND ADVISORY UNTIL 4 AM CST TUESDAY FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR BAXTER-BOONE-FULTON-IZARD-JOHNSON-LOGAN-MARION-NEWTON-POPE- SCOTT-SEARCY-SHARP-STONE-YELL. && AVIATION...99
Hazardous weather outlook, Mar 3, 9:48 AM CST, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 948 AM CST MON MAR 3 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL- 948 AM CST MON MAR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX WEATHER SYSTEM CONTINUES TO DEVELOP. A STRONG COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA TODAY. MEANWHILE...AN UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES WILL CONTINUE TO DIG INTO THE SOUTHERN PLAINS TODAY WITH A CLOSED LOW DEVELOPING. GUSTY SOUTH TO SOUTHWEST WINDS IN ADVANCE OF THE SYSTEM WILL CONTINUE TO PULL COPIOUS AMOUNTS OF GULF MOISTURE INTO THE DEVELOPING STORM. AS THE FRONT ADVANCES TOWARDS THIS MOISTURE...RAIN AND THUNDERSTORMS WILL BECOME LIKELY ACROSS THE AREA. HEAVY RAIN IS LIKELY TODAY...WITH TWO TO THREE INCH AMOUNTS BEING COMMON OVER THE WEST AND NORTH AS NUMEROUS STORMS COULD MOVE OVER THE SAME GENERAL AREA. SOME AREAS COULD EVEN PICK UP MORE THAN FOUR INCHES OF RAIN...WITH FLASH FLOODING POSSIBLE. A FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR MOST OF ARKANSAS. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR TODAY AND TONIGHT OVER THE SOUTHEAST QUARTER OF ARKANSAS...WITH A SLIGHT RISK OF SEVERE OVER THE SOUTHEAST HALF OF THE STATE. THE GREATEST SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. LAKE WIND ADVISORIES ARE IN EFFECT FOR MOST OF ARKANSAS TODAY. A WINTER STORM WARNING IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY FOR BAXTER...BOONE...FULTON...IZARD...MARION AND SHARP. SNOW ACCUMULATIONS BETWEEN 3 TO 5 INCHES OF SNOW ARE POSSIBLE IN THE NORTH. A WINTER WEATHER ADVISORY IS IN EFFECT FOR PARTS OF NORTH CENTRAL ARKANSAS OR JUST SOUTH OF THE WINTER STORM WARNING AREA. THESE AREAS IN THE ADVISORY WILL GET 1 TO 3 INCHES OF SNOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE UPPER LEVEL TROUGH AND CLOSED OFF LOW WILL MOVE ACROSS NORTHERN ARKANSAS THROUGH EARLY TUESDAY...ONCE THE COLD FRONT SWEEPS THROUGH. COLDER AIR WILL MOVE INTO THE REGION BEHIND THE FRONT WITH MOISTURE WRAPPING AROUND THE SYSTEM. WITH COLD AIR IN PLACE...SOME SNOW IS LIKELY IN NORTHERN SECTIONS OF THE STATE...WITH SOME ACCUMULATION POSSIBLE MAINLY NORTH OF CLARKSVILLE AND SEARCY. ONE OR TWO INCHES OF SNOW ARE POSSIBLE ACROSS THE NORTHERN SECTIONS. SOME SNOW IS POSSIBLE AS FAR SOUTH AS LITTLE ROCK...WITH LITTLE OR NO ACCUMULATION. A WINTER STORM WARNING IS IN EFFECT THROUGH TUESDAY OVER PARTS OF NORTHERN ARKANSAS. THE ENTIRE SYSTEM WILL FINALLY CLEAR THE AREA BY MID DAY TUESDAY. KEEP IN MIND THIS FORECAST MAY STILL CHANGE OVER THE NEXT DAY OR SO. STAY INFORMED BY MONITORING THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Mar 3, 11:59 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM FLASH FLOOD 3 S PARIS 35.25N 93.72W
03/03/2008 LOGAN AR LAW ENFORCEMENT
STATE HIGHWAY 109 FLOODED SOUTH OF PARIS. SHORT MOUNTAIN
RD AND NORTH CARBON CITY RD CLOSED DUE TO FLOODING.
&&
56Local storm report, Mar 3, 1:50 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
150 PM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM FLASH FLOOD NORTH LITTLE ROCK 34.79N 92.26W
03/03/2008 PULASKI AR LAW ENFORCEMENT
CRYSTAL HILL ROAD NEAR INTERSTATE 430 CLOSED AND
BARRICADED DUE TO FLOODING.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:51 AM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 31 hr |
| Mar 3, 3:54 AM CST | Winter Storm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Garland and 6 more | 31 hr |
| Mar 3, 3:54 AM CST | Winter Weather Advisory | LZK | Arkansas, Baxter, Cleburne, Conway, Faulkner, Fulton and 17 more | 32 hr |
| Mar 3, 4:12 AM CST | Flash Flood Warning | LZK | Johnson, Logan | 2 hr |
| Mar 3, 8:32 AM CST | Flash Flood Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 2 more | 4 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Franklin | 5 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Searcy | 5 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Izard, Stone | 5 hr |
| Mar 3, 9:00 AM CST | River Flood Advisory | LZK | Independence | 5 hr |
| Mar 3, 9:02 AM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 43 min |
| Mar 3, 9:06 AM CST | River Flood Warning | LZK | Randolph | 9 days |
| Mar 3, 9:06 AM CST | River Flood Warning | LZK | Independence, Jackson, Lawrence | 73 days |
| Mar 3, 9:13 AM CST | River Flood Warning | LZK | White, Woodruff | 140 days |
| Mar 3, 9:13 AM CST | River Flood Warning | LZK | Jackson, Woodruff | 70 days |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Independence, Jackson | 4 hr |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Prairie, White, Woodruff | 4 hr |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Prairie | 4 hr |
| Mar 3, 9:52 AM CST | River Flood Advisory | LZK | Arkansas, Monroe | 4 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Franklin, Johnson, Logan | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Pope, Yell | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Conway, Perry | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Faulkner, Perry | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Pulaski | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Jefferson, Lincoln | 3 hr |
| Mar 3, 11:05 AM CST | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 3 hr |
| Mar 3, 11:10 AM CST | River Flood Warning | LZK | Perry | 6 days |
| Mar 3, 12:07 PM CST | Flash Flood Warning | LZK | Conway, Faulkner, Garland, Lonoke, Perry, Pope and 3 more | 6 hr |
| Mar 3, 12:20 PM CST | Flash Flood Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Perry and 5 more | 5 hr |
| Mar 3, 1:15 PM CST | River Flood Warning | LZK | Yell | 5 days |
| Mar 3, 2:19 PM CST | River Flood Warning | LZK | Searcy | 18 hr |
| Mar 3, 2:19 PM CST | River Flood Warning | LZK | Izard, Stone | 18 hr |
| Mar 3, 4:13 PM CST | River Flood Advisory | LZK | Saline | 15 hr |
| Mar 3, 4:39 PM CST | River Flood Warning | LZK | Arkansas, Monroe | 83 days |
| Mar 3, 4:50 PM CST | River Flood Advisory | LZK | Independence, Jackson | 14 hr |
| Mar 3, 4:50 PM CST | River Flood Advisory | LZK | Prairie, White, Woodruff | 14 hr |
| Mar 3, 4:50 PM CST | River Flood Advisory | LZK | Prairie | 14 hr |
| Mar 3, 4:55 PM CST | River Flood Warning | LZK | Franklin, Johnson, Logan | 21 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Pope, Yell | 14 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Conway, Perry | 38 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Faulkner, Perry | 14 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Jefferson, Lincoln | 14 hr |
| Mar 3, 5:44 PM CST | River Flood Warning | LZK | Arkansas, Desha, Lincoln | 15 hr |
Nearby
River Flood Warnings in Arkansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.